# SDR ASAA2018051524658

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 35,647 hours, 10,644 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW3212
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 53,417 hours, 18,820 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF THE NR 1 ENGINE NOT STARTING AND LOW DUCT PRESSURE,  FOUND THE NR 1 ENGINE TOOK 20 SECONDS TO SHUTDOWN.  NR 1 ENG VALVE LIGHT STAYS ON BRIGHT. ACFT GROUNDED.   REMOVED AND REPLACED THE NR 1 ENGINE HMU IAW T/C N8473000, AND T/C N8473001. OPS & LEAK CHECKED GOOD.
